MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLE

HTL-STREFA S.A. DROPLET; PEN NEEDLE
Model Number 31GX 8MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report connected with mdr 9613304-2019-00080.Customer sent back mix of 2 lot number.For one lot mfg submitted follow up report for second decided to submit separated initial mdr ( lot z58z5).
 
Event or Problem Description
Patient received 4 boxes of 31g x 8mm pen needles with lot no.S285a from the va.He is using a droplicon pen to insert 28 units of lantus once per day.He stated that he's had 2 pen needles break within the last week as he's trying to insert the needle into his abdomen.One he was able to pull out and the other is lost.He went to the er for an x-ray; however, nothing showed up so he doesn't know where it is.Patient stated he does not pinch up as he's injecting.I advised that with the 8mm pen, he should pinch up.I suggested a smaller needle if he is more comfortable with not pinching up and he was open.The lot number is not correct.Several attempts were made on the 18th to contact the patient to get the correct lot, but the patient did not answer nor have they called us back.The user's samples were send month ago and the lot number could be defined-y58z5.

Brand Name
DROPLET
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-03 5
PL  95-035
MDR Report Key9502799
Report Number9613304-2019-00083
Device Sequence Number13922839
Product Code FMI
UDI-Device Identifier15907996093059
UDI-Public(01)15907996093059(17)230801(10)Y58Z5
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2023
Device Model Number31GX 8MM
Device Catalogue Number8309
Device Lot NumberY58Z5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date12/20/2019
Patient Sequence Number1